MathSciNet Relay Station
MathSciNet bibliographic data
MR1967756 60G17 (60H20)
Chernyĭ, A. S. Convergence of some integrals associated with Bessel processes. (Russian) Teor. Veroyatnost. i Primenen. 45 (2000), no. 2, 251--267; translation in Theory Probab. Appl. 45 (2001), no. 2, 195–209
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement